Tokyo Journal of Mathematics

On Homeomorphisms with Markov Partitions

Koichi HIRAIDE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 219-229.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151581

Digital Object Identifier
doi:10.3836/tjm/1270151581

Mathematical Reviews number (MathSciNet)
MR800087

Zentralblatt MATH identifier
0639.54030

Citation

HIRAIDE, Koichi. On Homeomorphisms with Markov Partitions. Tokyo J. Math. 08 (1985), no. 1, 219--229. doi:10.3836/tjm/1270151581. https://projecteuclid.org/euclid.tjm/1270151581


Export citation